# SDR QMLA2024091620116

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7481
- Aircraft time: 4,979 hours, 13,992 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,979 hours, 13,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT ON AN AIR AMBULANCE OPERATION. AS THE INCREASE OF COLLECTIVE TO APPROXIMATLEY 9.0 FLI,  HEARD THE ENG SURGE WITH A LEFT YAW TO THE ACFT. IMMEDIATELY LOWERED COLLECTIVE & VERIFIED ALL SYS NORMAL. SMOOTHLY AND SLOWLY INCREASED THE COLLECTIVE & AT AROUND 9.0 FLI THE ENG SURGED AGAIN WITH A LT YAW & FLI RAPIDLY INCREASED INTO THE TRANSIENT ON FLI, APPROX 10.2-10.4.  DECREASED POWER ONCE AGAIN & CONTINUED AT A LOW POWER SETTING. MADE DECISION( DECLARED EMERGENCY W/ KHTS) TO CONDUCT A LOW POWERED APPROACH TO RUN-ON LANDING TO PREVENT ANY CHANCES OF A HIGHER POWER REQUIREMENT SUCH AS NORMAL APPROACH TO HOVER OR IF HAD TO DO A GO-AROUND FOR ANY REASON WITH NOT ACTUALLY KNOWING WHAT THE AIRCRAFT WOULD DO IF NEEDED TO USE MTOP OR CLOSE TO THAT. MADE THE LOW POWERED APPROACH TO KHTS TAXIWAY AND CONDUCTED A NORMAL ENG SHUTDOWN. DID NOT OBSERVED ANY AIRCRAFT DAMAGE NOR WAS ANYONE INJURED DURING THIS EVENT. NO FURTHER INFORMATION AT WHAT MAY HAVE CAUSED THIS ISSUE.
